# SDR 2007UALA00748

- Difficulty date: March 10, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 20,876 hours, 8,263 cycles
- Engine: Iae V2522A5
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Bs 1226 S42
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 12267, STR 42 RIVET HAS LIGHTNING DAMAGE.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA & INSTALLED DOUBLER REPAIR.
